# SDR UALA2010020100385

- Difficulty date: January 31, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 33,870 hours, 7,432 cycles
- Engine: Pwa PW4077
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 49
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTS LT ENGINE IGNITOR INOP.  MAT SHOW LT NR1 IGNITOR.   MAT SHOWS NR 1A INOP.  REPLACED IGNITION EXCITER BOX, CABLE AND PLUG.  ALL OPS NORMAL.
